Hake's property of a multidimensional generalized Riemann integral

Jean Mawhin; Washek Frank Pfeffer

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 4, page 690-694
  • ISSN: 0011-4642

How to cite

top

Mawhin, Jean, and Pfeffer, Washek Frank. "Hake's property of a multidimensional generalized Riemann integral." Czechoslovak Mathematical Journal 40.4 (1990): 690-694. <http://eudml.org/doc/13889>.

@article{Mawhin1990,
author = {Mawhin, Jean, Pfeffer, Washek Frank},
journal = {Czechoslovak Mathematical Journal},
keywords = {Hausdorff measure; counting measure; Hake's property; multidimensional generalized Riemann integral; regulator},
language = {eng},
number = {4},
pages = {690-694},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Hake's property of a multidimensional generalized Riemann integral},
url = {http://eudml.org/doc/13889},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Mawhin, Jean
AU - Pfeffer, Washek Frank
TI - Hake's property of a multidimensional generalized Riemann integral
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 4
SP - 690
EP - 694
LA - eng
KW - Hausdorff measure; counting measure; Hake's property; multidimensional generalized Riemann integral; regulator
UR - http://eudml.org/doc/13889
ER -

References

top
  1. H. Federer, Geometrie Measure Theory, Springer-Verlag, New York, 1969. (1969) Zbl0176.00801MR0257325
  2. H. Hake, 10.1007/BF01464233, Math. Ann. 83 (1921), 119-142. (1921) Zbl48.0266.01MR1512004DOI10.1007/BF01464233
  3. R. Henstock, Definitions of Riemann type of the variational integrals, Proc. London Math. Soc. 11 (1961), 402-418. (1961) Zbl0099.27402MR0132147
  4. K. Karták, K theorii vicerozměrného integrálu, Časopis pro pěst. mat. 80 (1955), 400-414. (1955) MR0089249
  5. J. Kurzweil, Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak Math. J. 7 (1957), 418-446. (1957) Zbl0090.30002MR0111875
  6. W. F. Pfeffer, 10.1090/S0002-9947-1986-0833702-0, Trans. American Math. Soc. 295 (1986), 665-685. (1986) Zbl0596.26007MR0833702DOI10.1090/S0002-9947-1986-0833702-0
  7. W. F.Pfeffer, 10.1090/S0002-9939-1988-0955000-4, Proc. American Math. Soc. 295 (1988), 1161-1166. (1988) Zbl0656.26010MR0955000DOI10.1090/S0002-9939-1988-0955000-4
  8. S. Saks, Theory of the Integral, Dover Publications, New York, 1964. (1964) Zbl1196.28001MR0167578

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.